# SDR CALA2017080802568

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 12,664 hours, 4,448 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20A EMER EXIT WIDOW COVER MISSING CAP. RESECURED COVER.
